# SDR C8GA2003002R

- Difficulty date: January 16, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N899AA
- Make and model: Boeing 727223
- Aircraft serial: 22015
- Aircraft time: 54,059 hours, 29,458 cycles
- Engine: Pwa JT8D15A
- Engine time: 48,102 hours, 25,918 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D15A
- Part serial: 700758
- Condition: Bird Ingestion
- Part time: 48,102 hours, 25,918 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

Flight 737 from GDL to MTY. Bird strike on #2 engine after takeoff. Shutdown #2 engine and air turn back to GDL (Guadalajara, Mexico) aircraft landed without incident. Visual inspection revealed damage to the #2 engine fan blades. A special maintenance ferry flight (two engines) was issued from GDL (Guadalajara, Mexico to JAX Jacksonville, Florida. A revision of SDR # C8GA20030002R will be issue to address final corrective maintenance action taken.  JANUARY 19, 2003. THE FINAL CORRECTIVE MAINTENANCE ACTION FOR THE #2 ENGINE BIRD STRIKE WAS THE REPLACEMENT OF THE #2 ENGINE IAW CCIA FORM B727-7101B. LEAK, TRIM, AND OPERATIONAL CHECK GOOD. AIRCRAFT RETURNED TO SERVICE.
